# SDR SWAA2023092695357

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS A CRACKED CABLE INTERCOSTAL ATTACH ANGLE AT BS 685+7; LBL 24; WL 203<[01] UPDATED STEPS 1-4;[02] INSTALLED NEW ANGLE AT BS 685+7; LBL 24; WL 203 PER SRM 51-40-02-0G-0 AND DWG 273A9110;[03] VERIFIED CORRECTIVE ACTION #2. VERIFIED MEASUREMENTS.
